Evidence map›Paper›PMID 32002562›Full record

ArticleDer Anaesthesist2020

[Transdermal intoxication through broken opioid ampules : Accidental intoxication in a paramedic].

U Bartram, R Schmidt

Abstract readCase Reports
PubMed Publisher
In one paragraph

Article in Der Anaesthesist, 2020. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.

0numbers the graph read from it
0cells of the map it votes in
1citing papers in PubMed
0.5field-weighted citation impact, top 37% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

1 citing paper in PubMed, 2 citations in OpenAlex.

  1. Heroin Intoxication Through Damaged Skin in a 7-Year-Old Girl.International medical case reports journal · 2020
    Article
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

2 authors at 1 institution in 1 country.

U BartramKlinik für Anästhesiologie, operative Intensivmedizin und Schmerzmedizin, Marienhospital Stuttgart, Böheimstr. 37, 70199, Stuttgart, Deutschland. ulrike.bartram@vinzenz.de.
R SchmidtKlinik für Anästhesiologie, operative Intensivmedizin und Schmerzmedizin, Marienhospital Stuttgart, Böheimstr. 37, 70199, Stuttgart, Deutschland.
Marienhospital Stuttgart · DE

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

This article presents the case of an accidental transdermal opioid intoxication in a paramedic. During an ambulance flight mission for patient repatriation several ampules containing opioids were broken unnoticed inside the ampule kit in the outside pocket of the work trousers of the paramedic. He developed the typical clinical picture of opioid intoxication with clouding of consciousness, miosis, and respiratory depression. This necessitated continuous monitoring of vital signs as well as repetitive administration of naloxone under the improvised circumstances of a mission abroad.

Indexed as

Emergency Medical TechniciansAnalgesics, OpioidHumansMaleNaloxoneRespiratory InsufficiencyAnalgesics, OpioidNaloxoneAir rescueFentanylOpioid analgeticsSufentanilTransdermal administration

Identifiers

PMID32002562
OpenAlexW3003737481

What OpenQuestion holds

Textmetadata
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.